MathSciNet Relay Station
MathSciNet bibliographic data
MR250036 46.10
Rosenthal, Haskell P. On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from $L\sp{p}\,(\mu )$ to $L\sp{r}\,(\nu )$. J. Functional Analysis 4 1969 176–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement